# SDR SWAA2019122339884

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 46,754 hours, 27,714 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 762185H
- Part serial: AAA6004965
- Condition: Faulted
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY.  SOURCE OFF GENERATOR NR 1 ILLUMINATED IN FLIGHT.  R&R THE NR 1 GENERATOR CONTROL UNIT IAW AMM.
